# SDR IPXA2018110985799

- Difficulty date: October 18, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: ALC89183
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR L/E RIB UPPER AFT INBD FLANGE WAS BROKEN OFF INSIDE PANEL 335CT.  REPAIRED THE RIB AT XE 125.8 IAW EA 011-5520-01-A7521, REV  IR, AND EO MD11-5520-70541-A.  MAJOR.
